# SDR TSAA0827018

- Difficulty date: March 24, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- Aircraft time: 25,775 hours, 9,865 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ETOPS FLIGHT 483 SNA -OGG - ON APPROACH, THE CREW EXTENDED THE TRAILING EDGE FLAPS BUT THE FLAPS STOPPED AT FLAPS 1.  THE CREW EXTENDED THE FLAPS USING THE ALTERNATE EXTENSION AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AIRCRAFT FIM 27-51-00-810-836 WITH ALL OPERATIONAL CHECKS SATISFACTORY ON THE GROUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
